Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Infant having high fever, on Tylenol, had hives on legs that disappeared within hours, occur only while sleeping. Cause?

My 13 mo old son has had a fever going up to 102.7 the last 2 days. It goes down with Tylenol . The wierd part is that when we put him down for his nap yesterday afternoon he woke up with hives on his legs (more on one than the other). They went away within an hour or two of him being awake He just woke up again at 5am and felt warm. I gave him a bottle and more tylenol. WHen i changed his diaper I noticed more hives on his legs again. So far the hives have only occured when he is sleeping, and seemed to get better when he was up and about. Does this sound like it is caused by a virus that will just run its course?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..rebecca.., the lesions on the skin need to be clinically examined and evaluated..,
at this age there are chances of measles, hence do not neglect the condition,
consult the pediatrician for further detail..

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor